# SDR AALA2020010329011

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 15,737 hours, 5,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR PRESSURE WAS IN THE YELLOW BAND (LOW PRESSURE). MAINTENANCE SERVICED L3 DOOR TO PROPER PRESSURE PER MCM 52-93-02.
